# SDR IPXA10160545

- Difficulty date: June 15, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON 5 MILE FINAL GOT ECAM AC EMERGENCY BUS OFF WARNING. DID NOT ACCOMPLISH ECAM PROCEDURE. ALL INDICATIONS ON OVERHEAD PANEL WERE NORMAL.  PERFORMED SYS CK OF EMERG AC GEN STATIC INV IAW AMM 24-24-00-05, ITEM 1, OK FOR SERVICE.
